UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 200

of '化疗药物的肠道毒性'

200
TI
Gastrointestinal toxicity and Clostridium difficile diarrhea in patients treated with paclitaxel-containing chemotherapy regimens.
AU
Husain A, Aptaker L, Spriggs DR, Barakat RR
SO
Gynecol Oncol. 1998;71(1):104.
 
OBJECTIVE: The objective of this study was to determine the incidence of grade 3 and 4 gastrointestinal toxicity and the prevalence of Clostridium difficile-associated diarrhea (CDAD) in patients with gynecologic malignancies treated with paclitaxel-based chemotherapy regimens.
METHODS: We retrospectively reviewed the medical records of all patients treated on the Gynecology Service at Memorial Sloan-Kettering Cancer Center from January 1, 1993 to July 1, 1996. We identified all patients treated with paclitaxel during this period and determined the total number of patients hospitalized for symptoms of gastrointestinal toxicity, including nausea, vomiting, diarrhea, and dehydration, within 4 weeks of chemotherapy, as well as the incidence of CDAD among these patients.
RESULTS: Six hundred and twenty-four patients were treated with paclitaxel-containing chemotherapy regimens during the study period, including 55 patients who were treated on a "dose-dense" high-dose protocol for advanced ovarian cancer. Among these, 149 patients (24%) were hospitalized for symptoms of gastrointestinal toxicity. During thestudy period, a total of 40 cases of CDAD were reported among hospitalized patients on the Gynecology Service and 24 (60%) of these cases occurred in patients who had received paclitaxel within the prior 4 weeks.
CONCLUSIONS: The occurrence of CDAD in patients receiving paclitaxel-containing chemotherapy is not rare and can result in severe dehydration requiring hospitalization. The risk of C. difficile colitis appears to be 2.2% in patients receiving standard-dose regimens and as high as 20% in patients receiving high-dose regimens. This etiology should be considered and treated early in patients presenting with symptoms of gastrointestinal toxicity subsequent to chemotherapy treatments.
AD
Department of Medicine, Memorial Sloan-Kettering Cancer Center, New York, New York 10021, USA.
PMID